# SDR HAIW6HR0048

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Condition: Circuit-Grounded
- Location: Strobe
- Part time: 116 hours
- Component: 222175302105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CIRCUIT-GROUNDED. LIGHT WILL NOT EXTEND AND POPS CIRCUIT BREAKER.
